Global Skywatch

Ted’s essays

exploding heads

Another one bites the dust…

The Snowflake Generation
The ME Generation
The Don’t tell me NO generation
The Everyone is a Winner generation
The Trust the officials, don’t trust your parents generation

However you slice it, the middle aged people today are not the same as they were a generation ago.

A man is as good as his word.
Do unto others as you would have them do unto you.
Give more than you receive.

It is this latter one that has come into question today after a third close, dear “millenial” blew up on me this year. In each case I have replayed the incident and all the preceding baggage I can conjure up only to find no rational basis for their explosions.

I now add the Ted Corollary to:
Give more than you receive.

Be very aware of those who are comfortable
receiving more than they give.
Their withdrawal reactions may be unpleasant for both of you.

It is the Bush, Clinton, Obama, Clinton, mainstream-media-talking-head blizzard of lies destroying any cultural attachment to the truth, honor, integrity, meaning what you say.
“Heck, if The President can lie to everyone all the time, why can’t I”.

The news lies.
The press lies.
The movies lie.
Truth is loose. Honor is for saps.
Family…
Sigh … how they destroyed family is a huge essay I’m not up to right now.

That, to me, does not mean I should stop trusting. When I do that, THEY won.
If THEY win, I lose. We all lose.

Fight to the finish.
Keep trusting. Continue offering every opportunity for neighbors and acquaintances to prove their merit. Build a community of honorable people. Take a few lumps in the process. The results will be worth it.

The alternative is surrender.

Not my word.

Giving up on my friends, neighbors, family and community is acquiescence to The Deep State; forsaking liberty. Not the world I am willing to live in.

————————–

Now for a Conspiracy Theorist Insight

Some of us think there are devious reasons for recent explosions, conflicts and confusion.

Of course we are “Conspiracy Theorists” and, therefore, not to be listened to.

Among the chemicals, biologicals and compounds found to be sprayed by the chemtrail planes is LITHIUM. It is also a mind-altering drug prescribed by psychiatrists. They feel it “stabilizes moods”.

Maybe. Maybe good. Maybe bad. Significant to my point are the documented WITHDRAWAL symptoms.

Imagine, completely hypothetically fershur, that the USAF sprays lithium for a week or two, then STOPS. Now the entire community gets Lithium Withdrawal Symptoms.

LITHIUM WITHDRAWAL SYMPTOMS

Anxiety: It is very common to experience increases in anxiety when coming off of Lithium. This is a substance that helps calm people down and works well at minimizing overexcitement and manic responses. When you stop taking the medication, you may notice that you are feeling increasingly anxious.
Bipolar relapse: A person coming off of Lithium may have a relapse of their Bipolar symptoms. Lithium is used as a “mood stabilizer” and when a person withdraws from it, they may be prone to experiencing mania, hypomania, or depression.
Chest tightness: Another relatively rare withdrawal effect is that of feeling tightness in the chest or some type of constriction. This should subside as your body returns to normal blood levels.
Depression: If you were taking Lithium for treatment-resistant depression, you may experience a relapse in your depressive symptoms. It is a substance that is thought to keep the mood “stable” which helps prevent too many peaks (highs) and valleys (lows).
Emotional lability: This is characterized by involuntary crying or uncontrollable emotional displays. There is subtle evidence that suggests withdrawal from Lithium could result in emotional lability.
Flu-like symptoms: This is a rare side effect, but if a person displays aches and pains, accompanied by nausea, it may feel somewhat “flu-like.”
Headaches: Another very general symptom that some have reported experiencing is that of headaches. An easy remedy for this symptom is OTC headache relief.
Irritability: Research suggests that the withdrawal process may contribute to heightened irritability.
Mania: It is common in the case of individuals with bipolar disorder to relapse into mania upon withdrawal. The half life of Lithium is approximately 24 hours, so you may notice manic symptoms within a few days of discontinuation.
Muscle aches: Some people experience muscle aches and pains when they stop taking this substance. This should not last for a very long period of time before it subsides.
Nausea: You may feel nauseated when you stop taking Lithium. This could lead to vomiting in some people, but this isn’t a very common symptom.
Suicidal thinking: Among individuals that have bipolar disorder and/or depression, coming off of any medication that aims to stabilize the mood could result in suicidal thinking. Most research suggests that abrupt discontinuation of Lithium is more likely to result in suicidal thinking and behavior than a gradual tapering.
Sweating: Some people have reported that they get the “sweats” when coming off of Lithium. This is a pretty generalized symptom that is reported when withdrawing from most substances.